The lymphomata

Show simple item record

dc.contributor.author Gonski, A., Holman, S.
dc.date.accessioned 2015-05-14T10:16:56Z
dc.date.available 2015-05-14T10:16:56Z
dc.date.issued 1943-11
dc.identifier.citation Gonski, A., Holman, S. 1943. The lymphomata. Leech,14(2):17-20 en_ZA
dc.identifier.uri http://hdl.handle.net/10539/17757
dc.description PK en_ZA
dc.language.iso en en_ZA
dc.subject neoplasm en_ZA
dc.subject lymphoid tissue en_ZA
dc.title The lymphomata en_ZA
dc.type Article en_ZA


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search WIReDSpace


Browse

My Account